# SDR VIBR20130528002

- Difficulty date: November 16, 2012
- Submitted: May 28, 2013
- Operation: General aviation
- Aircraft: N104LR
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5500163
- Aircraft time: 5,604 hours, 5,894 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 556561851
- Condition: Cracked
- Location: Steering Pulley
- Part time: 5,604 hours, 5,894 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEERING PULLEY BRACKET CRACKED AT LEFT LOWER FUSELAGE IN NOSE BAY.
